# SDR SWAA2025121050129

- Difficulty date: December 6, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 43,055 hours, 20,418 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Frame
- Condition: Debonded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CONDUCTIVE FRAME AT RUDDER WAS DISBONDED REF TLD 25-155-03112 TTG8Q018TDJK.  REMOVED 6.125 IN. SECTION OF DISBONDED LOWER CONDUCTIVE FRAME AT RUDDER TE IAW SRM 55-40-01-1A-3.   REMOVED SIX RIVETS AT RUDDER TE TO FOM IAW SRM 51-40-02.  PERFORMED PERMANENT REPAIR BY REMOVAL OF DISBONDED SECTION OF RUDDER CONDUCTIVE FRAME IAW SRM 55-40-01-1A-3. PERFORMED BALANCE BY CALCULATION METHOD AND FOUND NEW SBHM TO BE +497.195; WITHIN BALANCE WINDOW LIMITS, NO BALANCE WT CHANGE REQUIRED.
